# SDR DXTA200501135

- Difficulty date: December 9, 2005
- Submitted: December 15, 2005
- Operation: Air carrier
- Aircraft: N916QS
- Make and model: Cessna 750
- Aircraft serial: 7500116
- Aircraft time: 5,380 hours, 3,365 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Position Switch
- Condition: Out Of Rig
- Location: Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RED GEAR UNLOCK LIGHT ON INFLIGHT WITH GEAR IN UP POSITION.  RECYCLED GEAR BUT NO CHANGE.  JACKED AIRCRAFT.  CLEANED AND INSPECTED GEAR UPLOCK SWITCHES.  SWUNG GEAR, NO FAULT FOUND.  PUT GEAR IN THE UP POSITION AND FROZE SWITCHES, SWUNG GEAR NO FAULT FOUND.  AGAIN PUT GEAR UP AND FOUND NOSE SWITCH TO BE OUT OF RIG BY WIGGLING IT.  ADJUSTED SWITCH, SWUNG GEAR, WIGGLED SWITCH, AND NO FAULT FOUND AT THIS TIME.  DOWN JACKED AIRCRAFT IAW CITATION X MM 32-33-00.
